[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: vitamins

Alicia, it's just the dye and is harmless. This happens with me
too (I don't have diabetes, my daughter does). Btw, it isn't just
the dyes that can do this. If you take too much riboflavin (a B
vitamin) your urine will get a sort of fluorescent green look to
it (this happens with breastmilk too). ;)

Take care, Kerri
Join me in the Parents of Pumpers chat, Saturdays @ 6:30pm
Pacific/9:30pm Eastern in the Parents chatroom, Insulin Pumpers
website www.insulin-pumpers.org
"I've seen and met angels wearing the disguise of ordinary people
leading ordinary lives, filled with love, compassion,
forgiveness, and sacrifice." - Tracy Chapman [Heaven's Here on
Earth, 1994]

Alicia said:
I take a multivitamin that is orange.  After I take it, my urine
yellow too.  Is this bad for my kidneys?  I have healthy kidneys
so far,
thank God, but I don't want to stress them more than I need to.
Alicia, type 1 19 years, pumping 5
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml